# SDR QXEA9500097

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338PH
- Make and model: Dorner DO328100
- Aircraft serial: 3029
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BLEED AIR CAUSED SMOKE IN THE COCKPIT.  SHUT-OFF NR 2 POCK AND SMOKE CLEARED.  GROUND RAN ENGINES AT IDLE AND ABOVE TO CLEAN OIL FROM BLEED AIR SYSTEM.  CHECKED THE HX FAN FOR OPERATION, NO SMOKE SMELL NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
